1: 500ml Test e for 10 weeks PCT Nolvadex 40/40/20/20
2: same thing but added 50mg of dbol ED for 30days
(current cycle) = 625mg Test E 12 weeks Dbol 40mg for 30days.
I started at 206 8% BF and it’s been 3 weeks so far I’m at 234 pounds. I’m also 26 years old.
My question is basically am I starting to get gyno or am I freaking out? I had a nipple ring and I took it out recently in my left nipple. I felt a bump underneath to the left of my nipple and it freaked me out, now I’m not sure if it was from the ring when I had it in there and didn’t know or if I’m getting gyno? im freaking out. My nipples seem kind of… sensitive… It’s hard to explain like It have a different feeling. but I touch them and they’re not sore or anything even when I squeeze my nipples, and they look absolutely normal. When my shirt rubs against them it doesn’t hurt or anything… but it does feel like they’re getting sensitive… I have Nolvadex on hand and I’ve never experienced gyno or any of these symptoms in my last cycles and I’m confused/worried since it’s so early in my 3rd cycle… Can anyone help me or give me some advice please?
Am I overthinking things?
Should I wait?
Should I see a doctor?
I’m no doctor so take my advice with a grain of salt…
If I were you I’d run your AI ED with 20mg nolva for 5-7 days just to air on the side of caution. If your condition worsens within that time frame, order some letro and see a doctor. If it improves, keeping running that dose until it goes away and then taper off. If it remains the same, it could be your piercing.
Well I started a low dose of nolva just to be sure… but they def do feel weird and are sensitive… No puffiness or visual signs of gyno… just the feeling…I got my hands on some decent gear this time, is it possible that my body is just having estrogen related symptoms from the test? Does myself blowing up from 206 to 234 in 2 weeks have anything to do with it? I get massive on cycles…
Also don’t keep playing with your nipples and allowing paranoia to manifest. That’s not going to do you any good and could potentially agitate the glands.
The Nolva is going to prevent estrogen from attaching itself to the breast tissue…It should have a noticeable effect on their sensitivity in just a few days.
Also that 2 week blowup is very common with Dbol. It usually puts 20lbs on me per month with the majority of that weight in the first two weeks. Manage your sodium, carbs, water and that should help with the bloat…Well that and a good AI like Adex, or Aro.
If I were you my protocol would be… .5mg Adex ED + 20mg Nolva until your symptoms subside. Also check out privatemdlabs and order a female hormone panel. Blood work is the best way to dial in an AI and address your issues.
I hope this helps. Try to relax…No lumps are a good sign.